# SDR UPS06446900

- Difficulty date: May 9, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SHORT EDGE MARGIN FOUND AT U/D BS 380 AFT FLANGE RBL 40, 45, 50, 55.5, 61 AND 66.5 (LESS THAN 1.3).  U/D BS 380 AFT FLANGE UPPER CHORD RBL 40, 45, 50, 55.5, 61 AND 66.5 AREA REPAIRED AS PER EO B747-5320-12407 APP D PLAN C FIG 3.
